Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jan 30, 2019, 12:32 PM EST for 7 counties in Pennsylvania. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 30, 2019, 12:32 PM EST (17:32 UTC)
- Expired
- Jan 30, 2019, 1:30 PM EST
- In force
- 58 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -173 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665
WWUS81 KPHI 301732
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
1232 PM EST WED JAN 30 2019
PAZ054-055-061-062-101>106-301830-
Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Monroe-Western
Montgomery-Western Chester-Northampton-Eastern Chester-Carbon-
1232 PM EST WED JAN 30 2019
...SNOW SQUALLS WILL AFFECT MONTGOMERY...LEHIGH...CARBON...BUCKS...
CHESTER...MONROE AND NORTHAMPTON COUNTIES EARLY THIS AFTERNOON...
At 1229 PM EST, snow squalls were moving into eastern Pennsylvania
from the Susquehanna River Valley, moving east at 50 MPH.
Winds up to 40 mph are possible with these squalls as they move
through, along with reduced visibility, possibly as low as one-
quarter mile, and brief heavy snow with less than one inch
accumulation.
Locations impacted include...
Allentown, Easton, Hazleton, West Chester, Lehighton, Mount Pocono,
Bethlehem, Bensalem, Ewing, Norristown, Pottstown, Phoenixville,
Lansdale, West Norriton, Forks, East Norriton, Coatesville, Emmaus
and Westtown.
Use extra caution if you travel into or through these snow squalls.
Rapid changes in visibility and potentially slick roads are likely
to lead to accidents. Consider delaying travel until the squall
passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4115 7515 4109 7497 4098 7514 4086 7505
4057 7519 4015 7472 4005 7497 4009 7522
3998 7527 4006 7536 3972 7577 3972 7613
4011 7594 4044 7553 4068 7589 4068 7588
4074 7576 4091 7599 4123 7554 4125 7513
TIME...MOT...LOC 1729Z 317DEG 62KT 4060 7570
$$
jjmWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jan 30, 9:43 AM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Jan 30, 9:43 AM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
943 AM EST Wed Jan 30 2019
.SYNOPSIS...
An Arctic front will move across the region later today. Arctic
high pressure then builds south and east, and will be centered
over New Jersey Thursday night before moving offshore on Friday.
A weak clipper system passes through the region Friday
afternoon. High pressure reestablishes itself over the region
for the start of the weekend before moving out to sea on Sunday.
Low pressure passing north of the region drags a cold front
into the Northeast early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The main impact for this period will revolve around the expected
snow showers/squalls. The only change I made this morning to
the forecast was to bump PoPs up to likely across the northern
2/3rds. The timing was good to go.
Both CTP and LWX to our west are already issuing Snow Squall
Warnings. We have already issued an SPS to highlight potential
impacts and will continue to issue SPSs or SQWs as needed today.
Less than an inch of snow is expected with these snow
showers/squalls. The more significant threat will be the
potential for near whiteout conditions as the brief bursts of
snow and winds greater than 35 mph work together.
Previous discussion...
630 Update: Update was decreasing temperatures and dewpoints in
northwestern portions of the fcst.area where calm winds and
snow cover has resulted in more cooling than was expected. Also
tweaked PoPs slightly to reflect hi-res guidance being slightly
slower with pushing the precipitation band through the area this
afternoon.
Previous discussion below:
The main weather story today will be the arrival of an arctic
front this afternoon and the potential for snow squalls and
gusty winds.
The secondary Sfc low which spawned over the area Tuesday
evening will continue to progress northward into Maine & the
Canadian Maritimes during the day today. Behind this feature and
ahead of the Arctic high pressure to our west, pressures will
fall locally this morning and winds will back to the
south/southwest. Temperatures will be cool but no overly so
across the region as the Arctic front will not arrive until this
afternoon. Areas in eastern PA/Northern NJ that received
appreciable snow on Tuesday may be slower to warm (not to
mention the front will pass through these areas first limiting
the time they have to warm).
Expecting a fairly active early-mid afternoon period as the
artic front pushes through the area. Guidance is currently
depicting a favorable setup for snow-squalls as the boundary is
strongly frontogenetic around 700-850mb, with low stability
exemplified by >0 SBCAPE values (a rarity this time of year) and
-EPV overtop the zone of 850 FGEN. Although snow accumulations
will be fairly meager (generally .5 inches or less) with this
boundary due to its quick moving nature and lack of moisture,
there will be the potential for a period of low visibilities and
strong winds. Wind gusts over 50 mph are possible with this
feature as BUFR soundings show a very impressive mixed layer for
January standards, with potential mixing to around 700mb.
Currently most of the hi-res guidance has the boundary entering
the CWA around 17-18Z, pushing through the I-95 corridor about
an hour later, and then exiting offshore after about 21Z.
Behind the boundary it will get progressively colder this
afternoon/evening as the airmass more or less bottoms out (850
temps cooling to around or less than -25C by this evening). Not
only will it be cold but strong pressure rises combined with
strong winds aloft and modest (relative to earlier in the day)
mixing will make for gusty winds through the afternoon and into
the evening. Given the favorable synoptic setup behind the
front, combined with the favorable convective setup associated
with the boundary decided to hoist a wind advisory for the
entire area through the day, with the understanding that the
potential for the highest gusts will be with the convective
line.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
Tonight into Thursday morning the main story will be the cold,
as the coldest airmass of the season briefly settles over the
area. Overnight lows Thursday morning will be in the single-
digits over most of the area, with negative values possible in
interior PA and NW NJ. These low temperatures combined with WNW
winds around 10 kts. will result in min wind chills between -10
and -15 for most of the area (with values as low as -25 over the
Poconos) Thursday morning. Consequently have issued a wind
chill advisory for Wednesday night/Thursday morning for the
entire fcst. area apart from southern Delmarva where values look
to remain just above criteria. Have issued a wind chill warning
for Carbon/Monroe counties where wind chill values look to dip
below -25 particularly in the Poconos.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Arctic high pressure builds into the Ohio Valley on Thursday.
Frigid airmass remains in place, with 850 mb temps ranging
from -20C to -24C, and 1000-500 mb thickness values will range
from 500 to 505 dam. West winds will range from 10-15 mph with
gusts up to 20 mph. This results in surface temps topping off in
the single digits in the southern Poconos, and otherwise in the
teens for the rest of southeast PA, NJ, and the northern half
of Delmarva, and in the lower 20s in southern Delmarva. Wind
chills in the morning will be as low as -25 to -30 in the
southern Poconos, and otherwise from around -10 to -15. By late
afternoon, wind chills will struggle to get out of the single
digits, and will struggle to rise above zero degrees north and
west of the Fall Line. The Wind Chill Warning and Wind Chill
Advisory will remain in place for most of the region through
Thursday morning.
The high will become centered over the VA/NC coast Friday
night. Mainly clear and cold conditions continue, with lows
Thursday night generally in the single digits, except for 0 to 5
below in the southern Poconos and northern NJ, and around 10
above in southern Delmarva. Wind chills will be as low as 15
below in the southern Poconos.
High pressure moves offshore on Friday, and light return flow
sets up behind the departing high. Temperatures start to warm up
a bit, but will still be below normal. Highs top off in the
teens in the southern Poconos, and otherwise in the low to mid
20s. A weak clipper system will pass through the region in the
afternoon, resulting in less than an inch of snow for generally
the southern half of the region.
High pressure builds in behind the departing clipper system,
and a warmer airmass spreads into the region. Temperatures
return to normal on Saturday with highs in the 30s, then going
into the second half of the weekend highs climb into the 40s.
For the start of the new week, highs climb to well above normal
levels, generally in the 50s and may approach 60 in some spots
on Tuesday.
A series of impulses will bring some light precip to the area
Sunday, then going into the new week, several waves of low
pressure will develop out ahead of a cold front. This will keep
at least chance PoPs in the forecast Monday and Monday night,
and then with the approach of the cold front on Tuesday, more
widespread precip will be possible.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Expecting VFR conditions with gradually increasing
southerly/southwesterly winds through the morning at all TAF
sites. A brief period of IFR CIGS/Vsbys and high winds in snow
squalls is possible this afternoon at all terminals. The most
likely period for these squalls will be around 17-22Z with a
natural West to East progression through the terminals in that
period. Behind this feature skies will clear out and gusty
West/Northwest winds will settle in at all TAF sites.
Tonight...Cold with VFR conditions and W/NW winds at all sites.
OUTLOOK...
Thursday...VFR. West winds 10-15 kt with gusts up to 20 kt. High
confidence.
Thursday night...VFR. Light winds. High confidence.
Friday...MVFR/IFR conditions possible in -SN, especially south
of KPHL. West winds, becoming NW.
Friday night...VFR. Light N winds.
Saturday through Sunday...VFR. Light westerly winds Saturday
turn light southwesterly Saturday night and Sunday. Slight
chance for MVFR conditions Sunday afternoon.
&&
.MARINE...
Southerly winds and seas will begin to increase through the
morning with SCA-Gale conditions likely. A period of snow
squalls will be possible later this afternoon with gusty winds
possible. Gale-force Westerly winds will become established this
afternoon and persist into this evening. The likelihood of
freezing spray will increase later this afternoon and into
Wednesday night behind an arctic front.
Outlook...
Thursday-Thursday night...SCA expected Thursday, gradually
falling below SCA criteria Thursday night. Freezing spray
possible. Seas 3 to 5 ft diminishing to 2 to 4 ft Thursday
night.
Friday through Sunday...Generally sub-SCA conditions expected
for the period.
&&
.CLIMATE...
Record Temperatures for 1/31:
Coldest Maximum Coldest Minimum
Site
ABE 16/1936 -9/1948
ACY 22/1966 0/1948
PHL 21/1935 3/1948
ILG 19/1935 3/1948
RDG 19/1936 -6/1905
TTN 19/1936 -1/1920
MPO 8/1920 -15/1908
GED 23/1948 1/1948
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 10 PM EST this evening for PAZ054-055-
060>062-070-071-101>106.
Wind Chill Advisory from 7 PM this evening to 10 AM EST
Thursday for PAZ060>062-070-071-101>106.
Wind Chill Warning from 4 PM this afternoon to 4 PM EST
Thursday for PAZ054-055.
NJ...Wind Advisory until 10 PM EST this evening for NJZ001-007>010-
012>027.
Wind Chill Advisory from 7 PM this evening to 10 AM EST
Thursday for NJZ001-007>010-012>027.
DE...Wind Advisory until 10 PM EST this evening for DEZ001>004.
Wind Chill Advisory from 7 PM this evening to 10 AM EST
Thursday for DEZ001.
MD...Wind Advisory until 10 PM EST this evening for MDZ008-012-015-
019-020.
Wind Chill Advisory from 7 PM this evening to 10 AM EST
Thursday for MDZ008.
MARINE...Gale Warning until midnight EST tonight for ANZ430-431-450>455.
&&
Synopsis...
Near Term...Carr/Fitzsimmons/Kruzdlo
Short Term...Carr/Fitzsimmons
Long Term...MPS
Aviation...Carr/Fitzsimmons/MPS
Marine...Carr/Fitzsimmons/MPS
Climate...Hazardous weather outlook, Jan 30, 5:52 AM EST, 6 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 552 AM EST Wed Jan 30 2019 DEZ001-MDZ008-NJZ001-007>010-012>027-PAZ060>062-070-071-101>106- 311100- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Berks-Lehigh-Northampton-Delaware- Philadelphia-Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 552 AM EST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... This Hazardous Weather Outlook is for northern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Advisory. Snow squalls are possible this afternoon and could result in gusty winds, a quick snow accumulation, significantly reduced visibility, and hazardous driving conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-MDZ012-015-019-020-311100- Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot- Caroline- 552 AM EST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware and northeast Maryland. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Snow squalls are possible this afternoon and could result in gusty winds, a quick snow accumulation, significantly reduced visibility, and hazardous driving conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. PAZ054-055-311100- Carbon-Monroe- 552 AM EST Wed Jan 30 2019 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST THURSDAY... This Hazardous Weather Outlook is for northeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Wind Chill Warning. Snow squalls are possible this afternoon and could result in gusty winds, a quick snow accumulation, significantly reduced visibility, and hazardous driving conditions. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-311100- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 552 AM EST Wed Jan 30 2019 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Jan 30, 8:53 AM EST, 3 hours 39 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 853 AM EST Wed Jan 30 2019 DEZ001-MDZ008-NJZ001-007>010-012>020-022-025>027-PAZ054-055- 060>062-070-071-101>106-301615- New Castle-Cecil-Sussex-Warren-Morris-Hunterdon-Somerset- Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem- Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic- Coastal Atlantic-Coastal Ocean-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Elkton, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Hammonton, Atlantic City, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 853 AM EST Wed Jan 30 2019 ...A Band of Heavy Snow may Impact Travel from about Noon through Afternoon... A narrow but solid line of heavy snow moving through central Pennsylvania this morning is forecast to move into eastern Pennsylvania and the far northern portions of the Delmarva around noon, then into New Jersey during the afternoon hours. This line of snow represents the leading edge of arctic air that will invade the area later today through Friday. Snow squalls associated with this line have a history of producing heavy and blowing snow for periods of 10 to 15 minutes, resulting in a rapid reduction of visibility, along with wind gusts in the range of 30 to 50 MPH and a quick coating to around an inch of snow accumulation. Motorists are urged to use caution if encountering any of these squalls from late this morning through the afternoon.
Special weather statement, Jan 30, 11:50 AM EST, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1150 AM EST WED JAN 30 2019
PAZ060-301745-
Berks-
1150 AM EST WED JAN 30 2019
...A SNOW SQUALL WILL AFFECT BERKS COUNTY BETWEEN NOW AND 1 PM...
At 1148 AM EST, a snow squall was located along a line extending from
Sheppton to near Manchester. Movement was east at 45 mph.
Winds up to 40 mph are possible with this squall.
Locations impacted include...
Reading, Wyomissing, Birdsboro, Kutztown, Hamburg, Fleetwood, Sinking
Spring, Laureldale, Womelsdorf, Wernersville, Newmanstown, Topton,
Leesport, Shoemakersville, Bally, Bernville, Bechtelsville, Lyons,
Strausstown and Lenhartsville.
Visibilities will drop quickly to less than a quarter of a mile in
this squall.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4052 7634 4052 7625 4058 7605 4057 7602
4064 7598 4068 7589 4044 7553 4025 7569
4014 7587 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 1648Z 271DEG 47KT 4088 7610 4008 7678
jjmSpecial weather statement, Jan 30, 12:32 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1232 PM EST WED JAN 30 2019
PAZ054-055-061-062-101>106-301830-
Lower Bucks-Upper Bucks-Lehigh-Eastern Montgomery-Monroe-Western
Montgomery-Western Chester-Northampton-Eastern Chester-Carbon-
1232 PM EST WED JAN 30 2019
...SNOW SQUALLS WILL AFFECT MONTGOMERY...LEHIGH...CARBON...BUCKS...
CHESTER...MONROE AND NORTHAMPTON COUNTIES EARLY THIS AFTERNOON...
At 1229 PM EST, snow squalls were moving into eastern Pennsylvania
from the Susquehanna River Valley, moving east at 50 MPH.
Winds up to 40 mph are possible with these squalls as they move
through, along with reduced visibility, possibly as low as one-
quarter mile, and brief heavy snow with less than one inch
accumulation.
Locations impacted include...
Allentown, Easton, Hazleton, West Chester, Lehighton, Mount Pocono,
Bethlehem, Bensalem, Ewing, Norristown, Pottstown, Phoenixville,
Lansdale, West Norriton, Forks, East Norriton, Coatesville, Emmaus
and Westtown.
Use extra caution if you travel into or through these snow squalls.
Rapid changes in visibility and potentially slick roads are likely
to lead to accidents. Consider delaying travel until the squall
passes your location.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4115 7515 4109 7497 4098 7514 4086 7505
4057 7519 4015 7472 4005 7497 4009 7522
3998 7527 4006 7536 3972 7577 3972 7613
4011 7594 4044 7553 4068 7589 4068 7588
4074 7576 4091 7599 4123 7554 4125 7513
TIME...MOT...LOC 1729Z 317DEG 62KT 4060 7570
jjmThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:08 PM EST | Wind Chill Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 37 hr |
| Jan 30, 3:32 AM EST | Wind Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 17 hr |
| Jan 30, 1:08 PM EST | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 82 min |
| Jan 30, 2:04 PM EST | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Jan 30, 2:05 PM EST | Snow Squall Warning | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Salem and 2 more | 55 min |
| Jan 30, 2:12 PM EST | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more | 3 hr |
| Jan 30, 2:21 PM EST | Snow Squall Warning | PHI | Hunterdon, Middlesex, Morris, Passaic, Somerset, Sussex and 1 more | 54 min |
| Jan 30, 2:42 PM EST | Snow Squall Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 4 more | 93 min |
| Jan 30, 5:00 PM EST | Heavy Freezing Spray Advisory | PHI | 17 hr | |
| Jan 30, 5:51 AM EST | Wind Chill Warning | PHI | Carbon, Monroe | 34 hr |
| Jan 30, 11:50 AM EST | Special Weather Statement | PHI | Berks | 55 min |
| Jan 30, 1:24 PM EST | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jan 30, 1:37 PM EST | Special Weather Statement | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 113 min |
| Jan 30, 12:55 PM EST | Special Weather Statement | PHI | Cecil, Kent | 80 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.